Skip to Main Content
Skip Nav Destination

The Fluctuation–Dissipation Theorem Revisited: Beyond the Gaussian Approximation

J. Atmos. Sci. (2015) 72 (7): 2642–2656.
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • Nan Chen
  • Xiao Hou
  • Qin Li
  • Yingda Li
Atmosphere (2019) 10 (5): 248.
  • Catherine Nicolis
Nonlinear Processes in Geophysics (2018) 25 (3): 649.
Close Modal

or Create an Account

Close Modal
Close Modal